# SDR AWXA960583

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PHX - FLT 7902 - STRONG FUEL SMELL IN COCKPIT JUST AFTER TOUCH AND GO LANDINGS.  SMELL ONLY LASTS A FEW SECONDS, BUT WAS SIGNIFICANT.  OPERATED BOTH PACKS WITH APU RUNNING.  OPERATED BOTH PACKS WITH BOTH ENGINES RUNNING.  UNABLE TO DETECT FUEL SMELL IN FLIGHT DECK.  (M)
